# SDR MASA2016030712796

- Difficulty date: March 7, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 29,616 hours, 24,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O/H EMERGENCY LIGHT AFT LAV INOPERATIVE.
